# SDR DALA2018121807286

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC FROM FRAME 69 TO FRAME 70 AT LEVEL STR 23L LOWER SIDE AT AFT GALLEY AREA, REPLACED WEB LOC. BTW FR.69 TO FR.70 LEVEL STR.23L LOWER SIDE AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53474180.
